Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Glossary for Theophylline poisoning

  • Abdominal Pain: A condition which is characterized by the sensation of pain that is located in the abdomen
  • Convulsions: Involuntary spasms especially those affecting the full body
  • Drug-related conditions: Medical conditions related to drug usage, including adverse reactions, intoxication, and overdose.
  • Hyperglycemia: High levels of glucose in the blood
  • Hypocalcemia: Low levels of calcium in the blood
  • Hypophosphatemia: Low blood phosphate levels. Causes include malnourishment, chronic alcoholism excessive carbohydrate consumption, malabsorption, phosphaturia, liver failure, respiratory alkalosis and certain genetic disorders.
  • Metabolic Acidosis: Metabolic acidosis is a process which if unchecked leads to acidemia (i.e. blood pH is low (less than 7.35) due to increased production of H+ by the body or the inability of the body to form bicarbonate (HCO3-) in the kidney.
  • Poisoning, overdose or adverse reactions: Medical conditions related to poisons, drug overdosage, or drug adverse reactions.
  • Tachycardia: Excessively rapid heart beat.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise